# SDR 96FDEA01037

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Malfunctioned
- Location: Nlg Down
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CYCLED THE GEAR 3 TIMES BEFORE NOSE GEAR IND DOWN.  REMOVED AND REPLACED NLG POS PER MM 32-61-21, CYCLED GEAR PER 7-11-0 AND ALL IND NORMAL.
